I have had severe daytime sleepiness for quite some time, can't seem to find the problem for that, but seems like even though the drug has helped, I am so sleepy all day long I can barely stay awake, then about 4am, I wake up and can't sleep, then feel terrible when I get out of bed about 7, I also have 8 thyroid nodules and am type 2 diabetic - whewww also 13 year breast cancer survivor!!! WHOOHOO, I seem to not be as depressed as I was with Zoloft alone, would like to hear from others that might experience some different side effects
The early morning rising is depression and I suspect that's the culprit. Sometimes the Lamictal can cause insomnia & lethargy. Maybe you need to look at the dose. The Lamictal does have anti-depressant qualities so if that's helping, then it's a keeper. Have you looked into the amount of Zoloft? Many have trouble with sleeping with these two. That sounds funny!I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 4 answers
Posted 1 Jun 2013 • 2 answers
Posted 9 Jun 2013 • 2 answers
Posted 3 Feb 2015 • 2 answers
Posted 24 Aug 2016 • 2 answers